The polynomial dual of an operator ideal


Botelho G., Caliskan E., Moraes G.

MONATSHEFTE FUR MATHEMATIK, vol.173, no.2, pp.161-174, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 173 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.1007/s00605-013-0569-z
  • Journal Name: MONATSHEFTE FUR MATHEMATIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.161-174
  • Istanbul University Affiliated: No

Abstract

We prove that the adjoint of a continuous homogeneous polynomial between Banach spaces belongs to a given operator ideal if and only if admits a factorization where the adjoint of the linear operator belongs to . Several consequences of this factorization are obtained, for example we characterize the polynomials whose adjoints are absolutely -summing.